# SDR ASAA2025082161082

- Difficulty date: August 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Landing
- Part number: 249A76148
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B RH AFT OB PNL LANDING GOUGED. GROUNDED - YES. REMOVED AND REPLACED PANEL 193D RH AFT PNL LANDING IAW  SRM 51-40-02-0G-0 W= 1 O= .100 R= .084 L= 1 1/2" D= .016.
